• May 15, 2019 News!Vol.7, No.5- Vol.8, No.4 has been indexed by EI (Inspec).   [Click]
  • Aug 01, 2018 News! [CFP] 2020 the annual meeting of IJMO Editorial Board, ECDMO 2020, will be held in Athens, Greece, February 15-17, 2020.   [Click]
  • Aug 05, 2019 News!Vol 9, No 5 has been published with online version. 10 original aritcles from 6 countries are published in this issue.    [Click]
General Information
    • ISSN: 2010-3697  (Online)
    • Abbreviated Title: Int. J. Model. Optim.
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET), EBSCO, etc.
    • E-mail ijmo@iacsitp.com
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2019 Vol.9(3): 150-154 ISSN: 2010-3697
DOI: 10.7763/IJMO.2019.V9.701

Solution of the Fractional Epidemic Model by a Modified Approach of the Fractional Variation Iterative Method Using a Radial Basis Functions

M. Al-Towaiq, Ahmed A. Ababnah, and Safaa Al-Dalahmeh
Abstract—In this paper, we propose an efficient modification of the variation iteration method called the fractional interpolated variation iteration method, which uses a radial basis functions to find an approximate solution to a fractional differential equation. We used the fractional-order epidemic problem as a case study. Numerical results show that the proposed method is very efficient, accurate, applicable, and more accurate than some existing methods in the literature.

Index Terms—Differential equations, mathematical modelling, numerical analysis, variation iterative method.

M. Al-Towaiq, Ahmed A. Ababnah, and Safaa Al-Dalahmeh are with Jordan University of Science and Technology, P.O.Box 3030, Irbid 22110, Jordan (e-mail: towaiq@just.edu.jo, aaababnah@just.edu.jo, aldalahmehs@yahoo.com).

[PDF]

Cite: M. Al-Towaiq, Ahmed A. Ababnah, and Safaa Al-Dalahmeh, "Solution of the Fractional Epidemic Model by a Modified Approach of the Fractional Variation Iterative Method Using a Radial Basis Functions," International Journal of Modeling and Optimization vol. 9, no. 3, pp. 150-154, 2019.

Copyright © 2008-2019. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com